# SDR USAA2013042200010

- Difficulty date: March 25, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361066100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232DF BETWEEN FR20 TO FR24 & BETWEEN  -Y765 TO -Y254.  REPLACED FLOOR PANEL 232DF IAW A321 AMM 53-12-12.
